# SDR CALA2022031400649

- Difficulty date: March 12, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 78,945 hours, 30,805 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: D5227902620451
- Condition: Cracked
- Location: Aft Lh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-05-3-6159 LH AFT EMERGENCY EXIT HATCH STRUCTURE AFT OF WIND OW HAS CRACK AT RIVET. DOT 102-50() REMOVED AND REPLACED SEGMENT ANGLE ON L/H AFT EMERGENCY EXIT DOO R IAW SRM 51-42-11. EMP# V934342 WORK ACCOMPLISHED AEROSPACE OF MOBILE AT BFM ON NR# 0023065
